# SDR 9802296613

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

JUST BEFORE TOP OF DESCENT AT FL370, THE NR 4 ENGINE FLAMED OUT.  THE ENGINE WAS RESTARTED NORMALLY AT FL310 AND PERFORMED WITHOUT ANY PROBLEMS FOR THE REMAINEDER OF THE FLIGHT.  MAINTENANCE VISUALLY INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE ENGINE FUEL FILTER AND EVC FUEL FILTER WERE REPLACED AS A PRECAUTION.
